Universidad Complutense de Madrid
E-Prints Complutense

Extensions of semidefinite functions

Impacto

Downloads

Downloads per month over past year

Gamboa, J. M. (1984) Extensions of semidefinite functions. Rocky Mountain Journal of Mathematics, 14 (4). pp. 931-933. ISSN 0035-7596

[img]
Preview
PDF
214kB

Official URL: http://projecteuclid.org/euclid.rmjm/1250127378


URLURL Type
http://projecteuclid.org/Organisation




Item Type:Article
Uncontrolled Keywords:Fields related with sums of squares (formally real fields, Pythagorean fields, etc.); Real ground fields
Subjects:Sciences > Mathematics > Algebra
ID Code:17225
Deposited On:27 Nov 2012 10:16
Last Modified:01 Mar 2016 18:02

Origin of downloads

Repository Staff Only: item control page